Constipation caused by MST

  • 1 reply
  • 43 subscribers
  • 196 views

Hi my sister is awaiting chemo but in the meantime she’s on MST which is causing constipation, she went 11 days without a bowel movement and so had to have an enema done by the district nurse, she is on picosulphate but this isn’t helping, also on another bowel med which is causing her to have more stomach pain, any advice please is much appreciated x

  • Hi  

    I'm sorry to read that your sister is suffering with constipation which must be extremely distressing for her.

    I'm not a member of this forum but noticed that your post hadn't had any replies yet. Responding to you will 'bump' it back to the top of the discussion list again.

    While you're waiting for replies, it would be great if you could put something about your sister's diagnosis and treatment to date into your profile as it really helps others when replying to you and also when looking for someone on a similar pathway. It also means that you don't have to keep repeating yourself. To do this click on your username and then select 'Profile'. You can amend it at any time and if you're not sure what to write you can take a look at mine by clicking on my username

    Community Champion Badge

     "Never regret a day in your life, good days give you happiness, bad days give you experience"